Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pick and peak interpolation


Author: Alexander J. Izzo
Journal: Proc. Amer. Math. Soc. 146 (2018), 717-721
MSC (2010): Primary 30E05, 30H50, 46J10, 46J15
DOI: https://doi.org/10.1090/proc/13755
Published electronically: September 6, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show how Pick interpolation and interpolation on peak interpolation sets can be combined in an abstract uniform algebra setting. In particular, as a special case, the Rudin-Carleson theorem can be combined with the classical Pick interpolation theorem on the disc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30E05, 30H50, 46J10, 46J15

Retrieve articles in all journals with MSC (2010): 30E05, 30H50, 46J10, 46J15


Additional Information

Alexander J. Izzo
Affiliation: Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403
Email: aizzo@bgsu.edu

DOI: https://doi.org/10.1090/proc/13755
Keywords: Pick interpolation, peak interpolation, Rudin-Carleson theorem
Received by editor(s): December 19, 2016
Received by editor(s) in revised form: March 30, 2017
Published electronically: September 6, 2017
Communicated by: Stephan Ramon Garcia
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society